Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4418
Title: Regularity considerations for semilinear parabolic systems
Authors: Grunau, Hans-Christoph
Von Wahl, Wolf
Issue Date: 1996
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: H. C. Grunau, W. Von Wahl, "Regularity considerations for semilinear parabolic systems", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 28 (1996) suppl., pp. 221-233.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
28 (1996) s.
URI: http://hdl.handle.net/10077/4418
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.28 (1996) s.

Files in This Item:
File Description SizeFormat 
GrunauWahlRendMat28s.pdf221 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

487
checked on Oct 15, 2018

Download(s)

419
checked on Oct 15, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.